MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-KALAMAZOO ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS1160
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Rash (2033)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Scrapped.
 
Event or Problem Description
The user facility reported that the patient developed a rash after using the bandage.Patient was given antibiotics to treat rash.
 
Event or Problem Description
The user facility reported that the patient developed a rash after using the bandage.Patient was given antibiotics to treat rash.No further adverse consequences were reported.
 
Additional Manufacturer Narrative
Additional info b5 h3 other text : scrapped.

Brand Name
ZIP 16 SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10896784
Report Number3009673389-2020-00005
Device Sequence Number2799133
Product Code KGX
UDI-Device Identifier10865379000016
UDI-Public10865379000016
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPS1160
Device Lot NumberUKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1